# SDR DALA2024010500151

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N540DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11475
- Aircraft time: 114 hours, 31 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5040 FA REPORTS THEY ARE UNABLE TO ARM 2L. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR. OPS CHECK GOOD. (7817742)
